MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AUTO BIFLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. BIPAP AUTO BIFLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number AH760TS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Asthma (1726)
Date of Event 10/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.Received.The patient has alleged asthma.There was no report of patient harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.

Brand Name
BIPAP AUTO BIFLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18580782
Report Number2518422-2024-04331
Device Sequence Number8246530
Product Code BZD
UDI-Device Identifier00606959005990
UDI-Public00606959005990
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAH760TS
Device Catalogue NumberAH760TS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Initial Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown